# SDR SCNA20240318157

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 49,430 hours, 28,946 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Part number: NOTREPORTED
- Condition: Arced
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HAS DELAM AND SHOWS SIGNS OF ARCING ON TOP AT BOTH CORNERS.   REMOVED R1 WINDOW REF AMM 56-11-11, INSTALLED R1 WINDOW UP TO STEP 8, SUBTASK 56-11-11-420-028.  CONT. WITH R1 WINDOW INSTALL PER AMM 56-11-11-420-028. GLAIR SHIELD AND DU'S INSTALLED. WINDOW IS SEALED WAITING CURE TIME. VARIFIED THAT WINDOW TAP BOARD.
